# SDR DALA2023051503853

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,033 hours, 8,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR 1R WILL NOT DISARM. CORRECTIVE ACTION: DISARMED DOOR AS REQUIRED. INSPECTED, REMOVED DEBRIS. (4639168)
